# SDR SWIA2020090452261

- Difficulty date: August 4, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE DENT JUST AFT OF PITOT- STATIC BELOW CO-PILOT SIDE WINDOW.   REPAIRED FUSELAGE SKIN JUST AFT OF PITOT STATIC BELOW CO-PILOT SIDE WINDOW, REF REO.  PRESSURE CHECK GOOD.
